# SDR AALA20130926012

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE THE RT AFT EMERGENCY EXIT HATCH INOPERATIVE.  REPLACED LAMPS FOR EXIT SIGN ABOVE THE RT AFT EMERGENCY EXIT HATCH.  OPERATIONS CHECKED NORMAL.
